Take the pill

At the doctor’s this morning, having my dose increased. I’ve had head-splitting headaches for the past three days, hoping if it is a side effect it’s a temporary one. It has been sunny and hot in England, and I don’t deal well with sun or heat, so I wonder if it’s that.
I can’t process this memory. I had a panic attack in the town centre yesterday, going to meet my mum, and I blacked out this morning. I wish I had never met that bastard.
I’ll probably post more later. Right now, I just want my thoughts to stop.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s